Ask a doctor

I Had Vbeam for Bruising After Injectables Now a Lump Has Shown Up Where Bruise Was, Is this Common? (photo)

The bruising is almost all gone in all areas except the one under the eye and now it is raised or swollen. It was not before the vbeam. Is this common or could something have happened from the vbeam to the filler?

Doctor Answers (2)

VBEam pulsed dye laser for bruising under the eyes after facial fillers

+1

The lump may represent a hematoma or excess filler that was not obvious when there was increased swelling. I would massage and await its resolution.  Vitrase may be used if there is a hyaluronic acid lump. 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 46 reviews

'Lump' after Vbeam for bruising after injectable for under eye

+1

VBeam laser is new standard of care after post injection bruising. Any 'lump' experienced afterwards, particularly in the tear trough under eye area is most likely due to excess hyaluronic acid filler which can be reversed easily by an experienced board-certified cosmetic dermatologist with hyaluronidase. 

William Ting, MD
Bay Area Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.